Research

Parameter estimation for a deformable template model


Reference:

Hurn, M., Steinsland, I. and Rue, H., 2001. Parameter estimation for a deformable template model. Statistics and Computing, 11 (4), pp. 337-346.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsHurn, M., Steinsland, I. and Rue, H.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7456
Additional InformationID number: ISI:000171301000007

Export

Actions (login required)

View Item